| Days after vaccination:||0
|Vaccination / Manufacturer
||Lot / Dose
||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH
||EH9899 / 1
||RA / -
Administered by: Pharmacy Purchased by: ?
Symptoms: Blood pressure increased,
Heart rate increased,
SMQs:, Anaphylactic reaction (broad), Neuroleptic malignant syndrome (broad), Systemic lupus erythematosus (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Convulsions (narrow), Acute central respiratory depression (narrow), Pulmonary hypertension (broad), Guillain-Barre syndrome (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypertension (narrow), Cardiomyopathy (broad), Vestibular disorders (broad), Generalised convulsive seizures following immunisation (narrow), Hypersensitivity (broad), Respiratory failure (narrow), Hypoglycaemia (broad), Dehydration (broad)
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? Yes
Other Medications: Losartan 50mg QD, Loratadine 10mg QD PRN, Albuterol Sulfate HFA (Proair Inhaler), Symbicort 160/4.5 Inhaler,
Current Illness: n/a
Preexisting Conditions: HBP, Exercise induced Asthma, Obesity
Allergies: Previous Allergic reaction when in school based health center- to Allergy Injection/shot, Morphine,
Diagnostic Lab Data: Called 911. EMTs came and took BP. He was not going to go to hospital. But felt off enough with shaky legs that it was determined best for him to go and be monitored. Pt was taken by ambulance to hospital. Monitored in ER about 10:30 to 12:00 Noon. Went home to rest and be watched carefully. I have spoken with his primary care physician. He has called him in an EpiPen.
CDC Split Type:
Write-up: Within 5 minutes, started feeling very tired and dizzy, leaned head back trying to relax. Approximately 15 minutes after vaccine had seizure lasting up to 15 seconds possibly. Brought to floor carefully. Then had small second seizure (about 5 seconds in duration). Difficulty Breathing immediately. Then extreme trouble breathing/stopped breathing , given 0.3 mg EpiPen in right thigh, gasped and began breathing again. Checked pulse (80 b/pm) then waited about 3 minutes and EMTs arrived. BP was 140/90 ish. Both higher but not terribly high.